Skip navigation
Skip navigation

A Bilinear Proof of Decoupling For The Cubic Moment Curve

Guo, Shaoming; Li, Zane Kun; Yung, Po-Lam


Using a bilinear method that is inspired by the method of efficient congruencing of Wooley [Adv. Math. 294 (2016), pp. 532-561], we prove a sharp decoupling inequality for the moment curve in R-3.

CollectionsANU Research Publications
Date published: 2021
Type: Journal article
Source: Transactions of the American Mathematical Society
DOI: 10.1090/tran/8363


File Description SizeFormat Image
S0002-9947-2021-08363-4.pdf387.09 kBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  17 November 2022/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator